Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from cold and headache. Blood pressure 140/90. Suggest medication

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Hi, sterday am suffering frm headache from morning around 5am it continues till reduced. fully tired. am sleeping very well bt headche continues... am suffering frm cold too... by evening i went to doctor, he suggest tablets for cold. i check my Blood pressure.. it shows as 140 -90... doctor checked both hands.. shows same level... sterday aftnun i take non veg meals.. doctor said again come by monday for checking BP after that v can take blood test...then tablets ill give. my age is only 26, am nit taking paan,gutka, smoking, drinking habits,( drinks yearly twice very rare).. kindly guve suggest yo reduce by normal.
Posted Fri, 17 Jan 2014 in Headache and Migraines
Answered by Dr. Prasad 23 hours later
Brief Answer: Get your blood pressure recorded three times.... Detailed Answer: Hi, From what I understand you are concerned about your blood pressure. Blood pressure of 140/90mmHg is not technically very high. I don't treat my patients with medicines with single blood pressure reading. I suggest you to get blood pressures checked at least three times on different occasions of a week. If the numbers are high, you can consider taking antihypertensive drugs. In the mean time, continue to sleep well. Start daily morning exercise at least brisk walking. Cut down on your salt intake; prefer to take a low salt diet. I hope the headache is controlled now. If not, it is advisable to consult an ENT surgeon to rule out sinusitis. It is very disappointing to know that you use paan, gutka and smoke tobacco. It is going to be very detrimental to your health if you continue with it. It is time that you plan to quit those for better health in future. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Follow-up: Suffering from cold and headache. Blood pressure 140/90. Suggest medication 47 hours later
Thanks for ur reply... Sir, am not using pan, gutka, smoking, drinks..... doctor today morning i cheked BP it shows 153 - 103...
Answered by Dr. Prasad 3 days later
Brief Answer: Starting antihypertensive medications may be neede Detailed Answer: Apologies for the late reply... If another blood pressure measurement records higher blood pressure number, then I feel you can be started on antihypertensive drugs for awhile. I am glad you have stopped all forms of tobacco. Do not be concerned. Get your blood pressure checked once more, may be tomorrow as you wake up. If the number is still high, visit your doctor. Medicines for BP may be started. Physical exercise and life style changes is going to be important. I hope you have already started morning exercise and low salt diet. Wish you good healthy on this New Year Regards
Above answer was peer-reviewed by
Follow-up: Suffering from cold and headache. Blood pressure 140/90. Suggest medication 20 minutes later
Thank u Dr. Monday i consult doctor, he check my BP 130 - 90, & i checked cholwstrol level & ECG all r normal... he advised to take tablet TELLZY 40 for 15 days at night time, TAB GRENIL for 5 days morning and night.....
Answered by Dr. Prasad 4 hours later
Brief Answer: Contine medicines... Detailed Answer: Tellzy 40 is a good antihypertensive drug. As I described earlier this medicines can be taken for while (few days as your doctor mentioned). Blood pressure can be assessed after 2-3 weeks and the next steps can be planned. Grenil is good for headache. If you don't feel better, you can consult the ENT specialist. Make sure you also exercise and take low salt diet. Hope this helps. Let me know if you need any other clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor